Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Irregular periods, weight gain, scan showed PCOS, prescribed Benforce M tablets. Will this rectify the problem?

Hi, My name is Bina and iam 25 years old now. i delivered a male child 1 year and 5 months back by LSCS. My Periods were normal after that. But suddenly before 2 moths, i ve started getting Irregular periods and my Gynecologist told me after scanning that i ve PCOS and suggested me to take Benforce M tablets. What is the use of this tablet? Can this cure my problem? Pls suggest.. More over i ve started putting on more weight after delivery, is it due to this problem.. Suggest a solution pls..
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  751
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
hi, thanx for sharing, it is curable with homoeopathy so you have see a homoeopath dr. for further treatment.
Answered: Sat, 7 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor